# SDR SWAA2022031132291

- Difficulty date: July 17, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 41,171 hours, 24,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY FLOOR SUPPORT HAS CORROSION AT STA 887; RBL 22-LBL 9; WL 168 / REMOVED AFT CARGO BAY FLOOR SUPPORT AT STA 887; RBL 22-LBL9. WL 168. FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE LIMITS IN SRM. LOCATED & DRILLED AFT CARGO FLOOR SUPPORT. INSTALLED NUT PLATES. INSTALLED AFT CARGO FLOOR SUPPORT AT STA 887; RBL 22 - LBL 9 WL 168. IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 51-40-04-0G-0; SRM 53-00-53-1A-2; & BOEING DWG 146A7500 59125U 7/27/19
